Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 353, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 23, 2014, 7:05 PM CDT for Custer County, Nebraska. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2014, 7:05 PM CDT (00:05 UTC)
- Expired
- Sep 23, 2014, 8:00 PM CDT
- In force
- 55 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 88 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 7:10 PM CDT | HAIL 1 | 8 Nw Callaway, NE | |
| Sep 23, 7:10 PM CDT | HAIL 1.5 | 8 Nw Callaway, NE | |
| Sep 23, 7:40 PM CDT | HAIL 1 | 6 Sse Callaway, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2381 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS53 KLBF 240005
SVRLBF
NEC041-240100-
/O.NEW.KLBF.SV.W.0353.140924T0005Z-140924T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT TUE SEP 23 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 800 PM CDT
* AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MERNA TO 7 MILES SOUTHEAST OF ARNOLD...AND MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...CALLAWAY...OCONTO...LODI...PRESSEY STATE WILDLIFE
MANAGEMENT AREA AND BUCKEYE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 268 AND 283.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 265 AND 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
4105 9998
TIME...MOT...LOC 0005Z 312DEG 19KT 4144 9980 4133 10013
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER4 follow-up statements
376
WWUS53 KLBF 240021
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT TUE SEP 23 2014
NEC041-240100-
/O.CON.KLBF.SV.W.0353.000000T0000Z-140924T0100Z/
CUSTER NE-
721 PM CDT TUE SEP 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CUSTER COUNTY UNTIL 800 PM CDT...
AT 719 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROKEN BOW TO 7 MILES WEST OF CALLAWAY...AND MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...CALLAWAY...OCONTO...LODI...PRESSEY STATE WILDLIFE
MANAGEMENT AREA AND BUCKEYE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 268 AND 284.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 265 AND 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
4105 9998
TIME...MOT...LOC 0020Z 312DEG 19KT 4139 9972 4128 10005
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER570
WWUS53 KLBF 240034
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT TUE SEP 23 2014
NEC041-240100-
/O.CON.KLBF.SV.W.0353.000000T0000Z-140924T0100Z/
CUSTER NE-
734 PM CDT TUE SEP 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CUSTER COUNTY UNTIL 800 PM CDT...
AT 732 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF BROKEN BOW TO CALLAWAY...AND MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OCONTO...LODI...PRESSEY STATE WILDLIFE MANAGEMENT AREA AND BUCKEYE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 268 AND 284.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 265 AND 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
4105 9998
TIME...MOT...LOC 0034Z 312DEG 19KT 4133 9964 4126 9990
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER024
WWUS53 KLBF 240045
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 PM CDT TUE SEP 23 2014
NEC041-240100-
/O.CON.KLBF.SV.W.0353.000000T0000Z-140924T0100Z/
CUSTER NE-
745 PM CDT TUE SEP 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CUSTER COUNTY UNTIL 800 PM CDT...
AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF BERWYN TO 6 MILES NORTHWEST OF
OCONTO...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OCONTO...PRESSEY STATE WILDLIFE MANAGEMENT AREA AND BUCKEYE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 268 AND 284.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 265 AND 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
4105 9998
TIME...MOT...LOC 0045Z 312DEG 19KT 4129 9957 4121 9982
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER867
WWUS53 KLBF 240100
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT TUE SEP 23 2014
NEC041-240110-
/O.EXP.KLBF.SV.W.0353.000000T0000Z-140924T0100Z/
CUSTER NE-
800 PM CDT TUE SEP 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CUSTER COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL UP TO THE SIZE OF PENNIES IS STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
4105 9998
TIME...MOT...LOC 0100Z 312DEG 19KT 4124 9949 4116 9974
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 6:34 PM CDT, 31 minutes earlier.
Area forecast discussion, Sep 23, 6:34 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 634 PM CDT TUE SEP 23 2014 .SYNOPSIS... ISSUED AT 335 PM CDT TUE SEP 23 2014 UPPER LEVEL LOW SPINNING NEAR THE NEB/S DAKOTA BORDER THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE IS PUSHING EAST WITH STILL SOME LINGER STRATUS ACROSS EASTERN NEBRASKA. MEANWHILE A SFC TROUGH/WIND SHIFT IS PUSHING ACROSS WESTERN NEBRASKA. WINDS SOUTHERLY AHEAD OF THE TROUGH...WITH WESTERLY WINDS BEHIND. MOSTLY SUNNY SKIES ACROSS MUCH OF THE REGION HAS ALLOWED TEMPS TO WARM INTO THE MID 70S TO MID 80S...WARMEST ACROSS THE SW. FAR EASTERN CWA STILL IN THE 60S DUE TO THE LOW CLOUDS. A FEW RAIN SHOWERS...WRAPPING AROUND THE UPPER LOW ACROSS NW NEB...INTO N CENTRAL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 335 PM CDT TUE SEP 23 2014 UPPER LEVEL LOW WILL CONTINUE TO PUSH EAST OVERNIGHT. INSTABILITY IS INCREASING THIS AFTERNOON ALONG/AHEAD OF THE TROUGH LINE. NEAR TERM MODELS ARE SHOWING A WEAKENING CAP WITH A BROKEN LINE OF STORMS TO FIRE OVER THE NEXT FEW HOURS. THE RUC IS MORE ROBUST THAN THE OTHER MODELS...ALTHOUGH BOTH THE HRRR OR THE NAM DO DEVELOP A LINE. SHEAR IS MARGINAL...30 KTS OR LESS...AND NARROW BAND OF LESS THAN A 1000 J/KG OF CAPE SO WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. CANNOT RULE OUT A STRONG STORM OR TWO...ESPECIALLY FROM HAIL AS FREEZING LEVELS IS CLOSE TO 13000 FT ASL. THE ACTIVITY WILL QUICKLY PUSH EAST WITH ANY STORMS PUSHING EAST OF THE CWA BY MORNING. MEANWHILE SOME DRY AIR TO FILL IN BEHIND THE TROUGH. MODELS SUGGESTING A DRY LAYER TO TRAP SOME LOW LEVEL MOISTURE ACROSS N CENTRAL TOWARDS MORNING WHICH COULD RESULT IN SOME FOG...AND CONTINUED TO MENTION PATCHY FOG AFTER SHOWERS END. TOMORROW DRY AIR CONTINUES TO SPREAD ACROSS THE CWA WITH CLEARING SKIES AND A NICE WARM UP ACROSS THE BOARD AS RIDGE BUILDS ACROSS THE CENTRAL ROCKIES. MOST AREAS SHOULD PUSH INTO THE 80S...WITH THE FAR WESTERN ZONES NEARING 90. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 335 PM CDT TUE SEP 23 2014 WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... THIS PERIOD WILL BE HIGHLIGHTED BY AN AMPLIFIED UPPER TROUGH MOVING ONTO THE WEST COAST AND A POSITIVELY TILTED UPPER RIDGE EXTENDING ACROSS THE CENTRAL ROCKIES INTO THE CENTRAL AND NORTHERN PLAINS. SUNNY SKIES AND HIGHS THURSDAY AND FRIDAY IN THE MID TO UPPER 80S. THESE HIGHS TO BE AT LEAST 10 TO 15 DEGREES ABOVE NORMAL. SOUTHERLY WINDS 10 TO 15 MPH THURSDAY TO INCREASE TO 15 TO 25 MPH BY FRIDAY AFTERNOON. MILD EACH NIGHT WITH LOWS ALSO 10 TO 15 DEGREES ABOVE NORMAL RANGING FROM 55 TO 60. SATURDAY THROUGH TUESDAY... THE UPPER TROUGH/CLOSED LOW ALONG THE WEST COAST ON SATURDAY WILL LIFT NORTHEAST INTO WYOMING AND MONTANA BY MONDAY. THE 12Z ECMWF IS ABOUT 12-18 HRS FASTER WITH THE UPPER TROUGH THAN THE 12Z GFS. WITH THE 12Z GEM IN CLOSE AGREEMENT WITH THE ECMWF...PREFERENCE LIES WITH THE ECMWF. LATEST SUPERBLEND POPS FOR A SLIGHT CHANCE SUNDAY NIGHT WITH NEAR 30 POPS MONDAY INTO MONDAY NIGHT LOOK ON TRACK. BY TUESDAY...H5 HEIGHT DIFFERENCE ARE NEAR 120 METERS ACROSS IDAHO AND UTAH. THIS IS DUE TO THE GFS WITH ZONAL FLOW ACROSS THE REGION AND THE ECMWF FORECASTING AN UPPER TROUGH. TEMPERATURES WILL REMAIN ABOVE NORMAL IN THE LOWER 80S SATURDAY AND UPPER 70S SUNDAY...COOLING TO NEAR NORMAL IN THE MID 70S MONDAY AND TUESDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 634 PM CDT TUE SEP 23 2014 BOUNDARY EVIDENT ON KLNX RADAR DRIFTING SWD SLOWLY AND STRONG TO SEVERE TSRA HAVE DEVELOPED ALONG A SMALL PORTION OF THE BOUNDRY ACROSS CUSTER CO. TCU TO SMALL CB DEVELOPING ALONG BOUNDARY JUST NORTH OF KLBF BUT AGGRESSIVE DEVELOPMENT NOT EMINENT BASED ON VISUAL INSPECTION SO HAVE INCLUDED ONLY VCTS FOR KLBF THROUGH 02Z WHEN LOSS OF DAYTIME HEATING SHOULD REDUCE REALIZED INSTABILITY. HOWEVER...LLJ DEVELOPMENT AND ASSOCIATED MID LEVEL INSTABILITY LATER MAY SUSTAIN TSRA FURTHER NORTH AND EAST OF KLBF. NAM/GEM AND TO SOME DEGREE THE HIRES NMM DID A DECENT JOB CAPTURING TEMPORAL AND SPATIAL DETAILS OF CONVECTION...AND MOVE THE PRECIP EAST OF THE CWA BY MIDIGHT. THEREFORE HAVE NOT INCLUDED TSRA FOR KVTN THIS EVENING. BEYOND THIS...MID LEVEL CONVECTIVE DEBRIS SHOULD CLEAR BY LATE EVENING AND MAINLY SKC AFTER THAT. WINDS WILL BE MAINLY LIGHT THROUGH THE DAY TMRW. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...ROBERG AVIATION...JWS
Hazardous weather outlook, Sep 23, 3:41 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT TUE SEP 23 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-242045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 341 PM CDT TUE SEP 23 2014 /241 PM MDT TUE SEP 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED STRONG TO BRIEFLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE AREA OF CONCERN IS GENERALLY EAST OF HIGHWAY 83...OR EAST OF A VALENTINE TO NORTH PLATTE LINE. THE MAIN THREAT WILL BE HAIL AND WIND DAMAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Sep 23, 6:00 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CDT TUE SEP 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND GST 6 NW ANSELMO 41.68N 99.95W
09/23/2014 E60 MPH CUSTER NE PUBLIC
PEA SIZE HAIL WAS ALSO SEEN
&&
MOLDANSpecial weather statement, Sep 23, 6:09 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 609 PM CDT TUE SEP 23 2014 NEZ009-010-240000- HOLT NE-ROCK NE- 609 PM CDT TUE SEP 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK AND WESTERN HOLT COUNTIES UNTIL 700 PM CDT... AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTH OF ROSE...OR 16 MILES SOUTH OF BASSETT...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SYBRANT... PONY LAKE... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 158 AND 176. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Local storm report, Sep 23, 6:19 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
619 PM CDT TUE SEP 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 2 SE ANSELMO 41.60N 99.84W
09/23/2014 E0.75 INCH CUSTER NE PUBLIC
50 MPH WINDS WERE ALSO SEEN ALONG WITH THE HAIL
&&
MOLDANLocal storm report, Sep 23, 6:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT TUE SEP 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST 2 WSW ANSELMO 41.61N 99.90W
09/23/2014 E60 MPH CUSTER NE PUBLIC
&&
MOLDANSpecial weather statement, Sep 23, 6:45 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 645 PM CDT TUE SEP 23 2014 NEZ038-059-240030- CUSTER NE-LINCOLN NE- 645 PM CDT TUE SEP 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 730 PM CDT... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF MERNA TO ARNOLD...AND MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CALLAWAY... OCONTO... FINCHVILLE... MILLDALE... ETNA... LODI... PRESSEY STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 246 AND 262. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Local storm report, Sep 23, 7:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT TUE SEP 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HEAVY RAIN 2 SE ANSELMO 41.60N 99.84W
09/23/2014 M1.75 INCH CUSTER NE PUBLIC
HEAVY RAIN FELL FROM APPROXIMATELY 23Z TO 00Z
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 8:03 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 57 min |
| Sep 24, 4:53 AM CDT | Dense Fog Advisory | LBF | Lincoln, Logan, McPherson | 5 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.